Phoenix Rising: The Gift That Keeps on Giving All Year Long
This holiday season Jody Smith turns her eyes to the people of Phoenix Rising and gives thanks for you all ...
Discuss the article on the Forums.

Transfer Factor Overstimulation Reaction

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by SolarMuse, Mar 11, 2017.

  1. SolarMuse

    SolarMuse

    Messages:
    24
    Likes:
    20
    Texas
    Have you experienced overstimulation from treatment? What did you do?

    i have recently been diagnosed with re-active EBV and CFS. My doctor gave me a supplement called Enhanced transfer factor by Vital Health Options. This TF has added herbs and mushrooms. She told me to take two pills a day. I can't be sensitive, so I took one pill. It made me feel lightheaded, and then like I had so much energy I didn't know what to do with it all. I could not mentally focus and was really anxious. It also made my arm and leg muscles cramp up terribly and my bones ached. It felt like I had lifted some serious weights at the gym. The pain meds didn't phase it. Even the next day, my muscles hurts and were extra tense, and my bones hurt, but as a bonus, I had a normal amount of energy!
    It seems like my body is missing a link or something.
    I will try 1/2 pill after I feel back to normal. I think an Epsom bath might help.
     
  2. maybe some day

    maybe some day Senior Member

    Messages:
    195
    Likes:
    912
    San Francisco bay area
    I havent tried it..but I would agree with you on starting out with half pill. Its possible too that particular supplement may not be a good fit for you. Seems whatever we take there is an unpleasant side effect. Be opened minded that your body may do best on its own without all the herbs and such. There isnt a cure for it, so accepting, adjusting, and body comfort, is going to be your best treatment.
     
    SolarMuse likes this.
  3. Dechi

    Dechi Senior Member

    Messages:
    917
    Likes:
    1,683
    I haven't either but after 2 years of trying so many things, I am reluctant to try anything now, especially if at a full dose. I vote for 1/4 pill to start with, and slowly increasing, so you maximize your chances of success. Slowly is the key.
     
    mrquasar and SolarMuse like this.
  4. CFS_Kristin

    CFS_Kristin Senior Member

    Messages:
    113
    Likes:
    62

    Transfer factor wayyyy overstimulated me....I could barely handle 1/9th of a pill. I got a lift and then would crash hard.
     
    SolarMuse likes this.
  5. SolarMuse

    SolarMuse

    Messages:
    24
    Likes:
    20
    Texas
    I decided to take some vitamins to try to fill any nutritional deficiencies, change my diet, and take a few of the extracts in the Transfer Factor. I cannot even take the vitamins everyday or too many at a time or I get the anxious vibrating. Yuck! I am afraid that my doc is going to recommend anti-virals. I really don't want that.
     
  6. Eian Mcneely

    Eian Mcneely

    Messages:
    30
    Likes:
    48
    It happens with the initial dosages, body reacts weirdo and pain sustains. Good to hear reducing dosage is helping you out. Keep calm and carry on…it will help slowly
     

See more popular forum discussions.

Share This Page